# SDR 96UAL900933

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Engine: Pwa PW4060
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD05
- Condition: Misaligned
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURNED, DUE TO A FLIGHT MANAGEMENT COMPUTER NAVIGATION DISCREPANCY.  *S/D*  FLIGHT RECORDER DATA INDICATED THAT THE FMC POSITION WAS APPROXIMATELY 34 NM NORTHEAST OF THE ACTUAL POSITION AFTER PUSHBACK.  THE IRU WAS MISALIGNED, OPERATIONS CHECKED NORMAL AFTER REALIGNMENT.
